Bounds for rational trigonometric sums of a special type
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 743-745
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a0,
author = {N. M. Akulinichev},
title = {Bounds for rational trigonometric sums of a special type},
journal = {Doklady Akademii Nauk},
pages = {743--745},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a0/}
}
N. M. Akulinichev. Bounds for rational trigonometric sums of a special type. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 743-745. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a0/